MathSciNet Relay Station
MathSciNet bibliographic data
MR895287 11G18 (14G10 14G15 14K22)
Langlands, R. P.; Rapoport, M. Shimuravarietäten und Gerben. (German) [Shimura varieties and gerbs] J. Reine Angew. Math. 378 (1987), 113–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement